Asymptotic behavior of the number of solutions for non-Archimedean Diophantine approximations

Hitoshi Nakada, Rie Natsui

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)203-214
Number of pages12
JournalActa Arithmetica
Volume125
Issue number3
DOIs
Publication statusPublished - 2006

Fingerprint

Diophantine Approximation
Number of Solutions
Asymptotic Behavior

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Asymptotic behavior of the number of solutions for non-Archimedean Diophantine approximations. / Nakada, Hitoshi; Natsui, Rie.

In: Acta Arithmetica, Vol. 125, No. 3, 2006, p. 203-214.

Research output: Contribution to journalArticle

Nakada, Hitoshi ; Natsui, Rie. / Asymptotic behavior of the number of solutions for non-Archimedean Diophantine approximations. In: Acta Arithmetica. 2006 ; Vol. 125, No. 3. pp. 203-214.
@article{d2ed765bdb0d495fb5a104a061e32f9e,
title = "Asymptotic behavior of the number of solutions for non-Archimedean Diophantine approximations",
author = "Hitoshi Nakada and Rie Natsui",
year = "2006",
doi = "10.4064/aa125-3-1",
language = "English",
volume = "125",
pages = "203--214",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "3",

}

TY - JOUR

T1 - Asymptotic behavior of the number of solutions for non-Archimedean Diophantine approximations

AU - Nakada, Hitoshi

AU - Natsui, Rie

PY - 2006

Y1 - 2006

UR - http://www.scopus.com/inward/record.url?scp=33845581268&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33845581268&partnerID=8YFLogxK

U2 - 10.4064/aa125-3-1

DO - 10.4064/aa125-3-1

M3 - Article

VL - 125

SP - 203

EP - 214

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 3

ER -